Journal of Symbolic Logic

The Existence of Finitely Based Lower Covers for Finitely Based Equational Theories

Jaroslav Jezek and George F. McNulty

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 60, Issue 4 (1995), 1242-1250.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744874

Mathematical Reviews number (MathSciNet)
MR1367207

Zentralblatt MATH identifier
0849.08009

JSTOR
links.jstor.org

Citation

Jezek, Jaroslav; McNulty, George F. The Existence of Finitely Based Lower Covers for Finitely Based Equational Theories. J. Symbolic Logic 60 (1995), no. 4, 1242--1250. https://projecteuclid.org/euclid.jsl/1183744874


Export citation